Journal of Computer Science and Technology

, Volume 19, Issue 6, pp 981–985

Some results on the minimal coverings of precomplete classes in partialk-valued logic functions

  • Ren-Ren Liu
  • Song-Qiao Chen
  • Jian-Er Chen
  • Shu Li
Others

Abstract

In completeness theories of multiple-valued logic, the characterization of Sheffer functions is an important issue. The solution can be reduced to determining the minimal coverings of precomplete classes. In this paper, someFull Symmetric Function Sets (m=3) are proved to be components of the minimal covering of precomplete classes inPk*.

Keywords

multiple-valued logic completeness Sheffer function precomplete class 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Science Press, Beijing China and Allerton Press Inc. 2004

Authors and Affiliations

  • Ren-Ren Liu
    • 1
    • 2
  • Song-Qiao Chen
    • 1
  • Jian-Er Chen
    • 1
  • Shu Li
    • 3
  1. 1.College of Information Science and EngineeringCentral South UniversityChangshaP.R. China
  2. 2.College of Information EngineeringXiangtan UniversityXiangtanP. R. China
  3. 3.College of Information EngineeringShenzhen UniversityShenzhenP. R. China

Personalised recommendations